Discussions that mention nolvadex

Open to All Other Health Topics board


Hi

here is the problem, I really hope somone can help:

I had gyno (I still do) but at some point I also had low testosterone, so I figgured Ill try steroids, I did about 8 weeks of oral anadriol(restandol) and 3 weeks of test injections (500 week with 20 mg nolvadex a day) now I started getting gyno problems so I stopped the test and continued with pct, 60 mg a day fro 2 weeks then 40 a day for 3 weeks, I then continued at 20 mg a day (my plan was to try and reduce my gyno before surgery for 8 months or so) but started getting problems again, so I went to 80 mg of nolva a day for a week and then 60 for another. now im at the stage were Im going to 40 mg a day for 3 weeks (standered pct really with a little elevated dose) problem is I still feel Im getting gyno probs!!! (pain in nipple etc) Im actually worried that in 3 weeks once i stop nolva itll get even worste! Im already worried about going down to 40mg. Now heres the thing obviously I probably got low test! and elevated estrogens, I guess my question is

1) do I just continue at 40 mg a day till I get surgery (by summer Im scared to go to 20 didnt work last time)

2) should i take proviron after 3 weeks with 1 mg nolva to combat estrogen more effectivly (sice nolva doesnt root out the problem stopping it with already high estrogen levels makes it a death trap)

3)would going into anadriol actually help this situation by putting up my test and combating estrogen!!!!!